# SDR BJNA010302

- Difficulty date: March 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Access Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM RIGHT WING IN FLIGHT, ALSO ON GROUND FROM OUTSIDE INSPECTION PANEL.  REMOVED ACCESS PANEL AT SURGE TANK FOUND SEAL COMING LOOSE, CLEANED PANEL RESEALED AND CURED SEALANT FOR 4 HOURS.  REINSTALLED ACCESS PANEL PER MM 28-11-011-4, LEAK CHECKED GOOD.  (M)
